# SDR SWAA2019091036722

- Difficulty date: August 30, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 40,679 hours, 23,799 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB LEADING EDGE #4 RIB FROM INBOARD SIDE SHOWS RIB CRACKED PANEL 331B.  R&R #4 RIB IAW SRM.
